# SDR HEEA065905

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED TO START THREE TIMES WITH NO START OR IGNITION LIGHT.
